MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC CYCLER DRAINAGE BAG; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC CYCLER DRAINAGE BAG; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4145NS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred on an unspecified date in may 2025.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the upper part of two (2)15l cycler drainage bags were cut off.This occurred before use of the devices for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction made to d4: lot: h25c16050 (previously submitted as h25a17052).Correction made to d4: expiration date: 03/16/2030 (previously submitted as 01/17/2030).Correction made to d4: unique identifier (udi) #: (b)(4).[previously submitted as (b)(4).Correction made to h4: device manufacture date: 03/16/2025 (previously submitted as 01/17/2025).Additional information was added to d9, h3, h6, and h11.H11: two (2) actual devices were received for evaluation.Visual inspection was performed and a damage (cut) to the outlet port, white clamp, and bottom end of pouch was observed.Leak, clear passage and clamp function testing were performed and no issues were observed.The reported condition was verified.The cause of the damage is likely a manufacturing related issue.The defect observed is indicative of a flow wrap pouching equipment damage.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CYCLER DRAINAGE BAG
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22307155
Report Number2314912-2025-00635
Device Sequence Number8706041
Product Code KDJ
UDI-Device Identifier07332414207939
UDI-Public(01)07332414207939(10)H25C16050(17)300316
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K214016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C4145NS
Device Lot NumberH25C16050
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown